MAUDE Adverse Event Report: MEDCOMP REPAIR KIT

MEDCOMP REPAIR KIT
Model Number RPK-01
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/05/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated.When the investigation is complete a final report will be submitted.
 
Event or Problem Description
Blood leakage at the connection between the luer and the blood tubing set.This can be counteracted by a tightening of the connection.There have been no disconnections.
 
Additional Manufacturer Narrative
Root cause determined by the contract manufacturer and medcomp engineering: an evaluation of affected samples indicated an imperfect thread form, not passing iso-594-2 standard.The identified the root cause was the thread insert was not being properly ground.Corrective/preventative actions: the drawing for the luer was revised to depict correct luer thread, to add thread details and dimensions, and to add inspection keys to identify critical dimensions.Inspection of the threading insert next to the drawing.A 100% inspection of the luer taper and luer thread at the machine was instituted.A 100% inspection for final inspection of both luer characteristics prior to shipment.Implementation of the iso 80369-7 thread gage(s).

Brand Name
REPAIR KIT
Common Device Name
REPAIR KIT
Manufacturer (Section D)
MEDCOMP
1499 delp drive
harleysville PA 19438
MDR Report Key7236872
Report Number2518902-2018-00003
Device Sequence Number1405501
Product Code NFK
UDI-Device Identifier00884908039856
UDI-Public884908039856
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Expiration Date08/01/2022
Device Model NumberRPK-01
Device Catalogue NumberRPK-01
Device Lot NumberMCFH990
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/04/2018
Supplement Date Received by Manufacturer01/04/2018
Initial Report FDA Received Date02/02/2018
Supplement Report FDA Received Date07/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NIKKISO BLOOD LINES
Outcome Attributed to Adverse Event Required Intervention;